# SDR SWAA2025080790242

- Difficulty date: July 10, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FCB BS500 -BS500A RBL23 WL156.   REMOVED AND REPLACED AFT SHIELD AT FCB BS500-BS500A RBL23 IAW B737-7 SRM 51-40-02-0G-0 AND DWG: 143A8126 ID:0010 REV: A.
